Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 52, NWS Wilmington, OH

April 28, 2016Clinton County, Fayette County, Greene County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 28, 2016, 7:06 PM EDT for Clinton County, Fayette County, Greene County, Ohio. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2016, 7:06 PM EDT (23:06 UTC)
Expired
Apr 28, 2016, 7:30 PM EDT
In force
24 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, OH, Fayette County, OH, Greene County, OH

The radar

The Cincinnati radar (KILN), 18 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 7:07 PM EDTHAIL 15 N Wilmington, OHDIME TO QUARTER SIZED HAIL. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

963 
WUUS51 KILN 282306
SVRILN
OHC027-047-057-282330-
/O.NEW.KILN.SV.W.0052.160428T2306Z-160428T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
706 PM EDT THU APR 28 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FAYETTE COUNTY IN CENTRAL OHIO...
  NORTHEASTERN CLINTON COUNTY IN SOUTHWESTERN OHIO...
  SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 730 PM EDT.

* AT 706 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
  OF SABINA...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SABINA...BOWERSVILLE...PORT WILLIAM...JASPER MILLS...PAINTERSVILLE...
  REESVILLE...BLOOMINGTON...LEES CREEK...INTERSTATE 71 AT US ROUTE 68...
  MELVIN AND LUMBERTON.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 50 AND 60.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3955 8349 3937 8360 3952 8388 3961 8383
TIME...MOT...LOC 2306Z 286DEG 29KT 3954 8376 

HAIL...1.00IN
WIND...60MPH
 
$$

KURZ
2 follow-up statements
712 
WWUS51 KILN 282319
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
719 PM EDT THU APR 28 2016

OHC057-282328-
/O.CAN.KILN.SV.W.0052.000000T0000Z-160428T2330Z/
GREENE OH-
719 PM EDT THU APR 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

LAT...LON 3955 8349 3942 8357 3949 8375 3955 8370
      3955 8367 3956 8367
TIME...MOT...LOC 2318Z 286DEG 29KT 3952 8367 

$$

OHC027-047-282330-
/O.CON.KILN.SV.W.0052.000000T0000Z-160428T2330Z/
FAYETTE OH-CLINTON OH-
719 PM EDT THU APR 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN FAYETTE AND NORTHEASTERN CLINTON COUNTIES...

AT 718 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SABINA...MOVING EAST AT 35 MPH. AT 707 PM...TRAINED SPOTTERS
REPORTED HAIL UP TO QUARTER SIZE 5 MILES NORTH OF WILMINGTON.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
SABINA...REESVILLE...JASPER MILLS AND BLOOMINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3955 8349 3942 8357 3949 8375 3955 8370
      3955 8367 3956 8367
TIME...MOT...LOC 2318Z 286DEG 29KT 3952 8367 

HAIL...1.00IN
WIND...<50MPH
 
$$

KURZ
097 
WWUS51 KILN 282323
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
723 PM EDT THU APR 28 2016

OHC027-047-282332-
/O.EXP.KILN.SV.W.0052.000000T0000Z-160428T2330Z/
FAYETTE OH-CLINTON OH-
723 PM EDT THU APR 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FAYETTE AND
NORTHEASTERN CLINTON COUNTIES WILL EXPIRE AT 730 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3955 8349 3942 8357 3949 8375 3955 8370
      3955 8367 3956 8367
TIME...MOT...LOC 2320Z 286DEG 29KT 3952 8367 

$$

KURZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 4:16 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 28, 4:16 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT THU APR 28 2016

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE INTO THIS EVENING AS A
LOW PRESSURE SYSTEM PUSHES EAST ACROSS THE REGION. HIGH PRESSURE
WILL BUILD INTO THE REGION FOR FRIDAY. AN UPPER LEVEL DISTURBANCE
WILL LEAD TO WIDESPREAD SHOWERS SATURDAY INTO SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN UPPER LEVEL SHORT WAVE OVER CENTRAL INDIANA WILL PIVOT UP INTO
THE EASTERN GREAT LAKES THROUGH THIS EVENING AS AN ASSOCIATED
FRONTAL BOUNDARY LIFTS NORTHEAST ACROSS OUR AREA. THE AIRMASS
ACROSS THE REGION HAS DESTABILIZED THIS AFTERNOON WITH ML CAPES IN
THE 500-1500 J/KG RANGE ALONG AND SOUTH OF THE INTERSTATE 70
CORRIDOR. THIS HAS ALLOWED FOR SCATTERED THUNDERSTORM
DEVELOPMENT. EXPECT THESE STORMS TO PUSH EAST ACROSS OUR AREA
THROUGH LATE AFTERNOON INTO EARLY EVENING...WITH A DECREASING
TREND SOUTHWEST TO NORTHEAST AS WE GET ON THE BACK SIDE OF THE
SHORT WAVE. WITH FAIRLY LOW WETBULB ZERO HEIGHTS...LARGE HAIL WILL
BE POSSIBLE THROUGH EARLY EVENING WITH THE STRONGER UPDRAFTS.
ALSO WITH SOME DRIER ALOFT...THE MAX DELTA THETA E IS FAIRLY HIGH
SO SOME LOCALIZED DAMAGING WIND GUSTS WILL ALSO BE POSSIBLE WITH
STRONGER STORMS. FFG IS FAIRLY LOW ACROSS OUR SOUTHWESTERN
AREA...WITH 1 HOUR VALUES GENERALLY LESS THAN AN INCH...BUT THEY
DO INCREASE SOME ACROSS NORTHERN AND EASTERN PORTIONS OF OUR FA.
WITH PWS PUSHING UP IN EXCESS OF 1 INCH...LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE...BUT WITH CURRENT STORM MOTION AT ABOUT 30
KNOTS...THINK ANY FLASH FLOODING SHOULD REMAIN ISOLATED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
HIGH PRESSURE WILL BRIEFLY BUILD INTO THE AREA THROUGH THE DAY ON
FRIDAY. WEAK LOW LEVEL CAA EARLY IN THE DAY ON FRIDAY WILL
TRANSITION TO MORE OF A NEUTRAL ADVECTION PATTERN THROUGH THE
DAY. EXPECT HIGHS ON FRIDAY RANGING FROM THE LOWER 60S NORTH TO
THE LOWER 70S IN THE SOUTH.

LOW LEVEL FLOW WILL BEGIN TO BACK AND INCREASE FRIDAY NIGHT INTO
SATURDAY AHEAD OF AN APPROACHING UPPER LEVEL DISTURBANCE. THIS
WILL LEAD TO DEVELOPING ISENTROPIC LIFT WITH PCPN SPREADING IN
FROM THE SOUTHWEST LATE FRIDAY NIGHT AND INTO THE DAY ON SATURDAY.
INSTABILITY LOOKS MARGINAL AT BEST SO THINK ANY THUNDER WILL BE
VERY ISOLATED. HIGHS ON SATURDAY WILL DEPEND ON HOW FAST THE
CLOUDS AND PCPN MOVE IN...BUT FOR NOW WILL HAVE HIGHS MAINLY IN
THE 60S.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...

THE LONG TERM WILL BEGIN WITH A COLD FRONT STALLED ACROSS THE AREA
WITH BOTH THE GFS AND EURO IN PRETTY GOOD AGREEMENT. THIS WILL BE
THANKS TO AN UPPER LEVEL TROUGH AXIS EXTENDING FROM EASTERN CANADA
INTO THE GREAT LAKES. A WEAK UPPER LEVEL SHORTWAVE WILL THEN MOVE
OVERHEAD MONDAY MORNING. DUE TO THIS HAVE KEPT POPS IN THE FORECAST
INTO MONDAY MORNING. AFTER MONDAY MORNING THE EURO AND GFS QUICKLY
DIVERGE. MONDAY AFTERNOON BOTH THE EURO AND GFS DIVE A SHORTWAVE
SOUTH NEAR NORTH DAKOTA/ MINNESOTA WHILE THE GFS IS MUCH STRONGER.
THE GFS KEEPS THE SHORTWAVE EMBEDDED IN THE MAIN UPPER LEVEL TROUGH
ALLOWING THE COLD FRONT TO CLEAR THE AREA MONDAY. THE EURO BREAKS
THE SHORTWAVE OFF AND RETROGRADES IT WEST. A WEAK BLOCK THEN SETS UP
OVER THE MOUNTAIN WEST. THE EURO SOLUTION THEN BRINGS A SURFACE LOW
TOWARDS SOUTHERN OHIO KEEPING THE AREA WET THROUGH TUESDAY. THE GFS
SOLUTION IS A DRIER MORE PROGRESSIVE SOLUTION. HAVE KEPT THE GRIDS
TRENDED THIS DIRECTION UNTIL MORE MODEL CONSISTENCY IS AVAILABLE.

TOWARDS THURSDAY THE EURO AND GFS CONTINUE TO HINT AT A LONGWAVE
TROUGH FORMING OVER THE EASTERN UNITED STATES. THE EURO SOLUTION IS
MORE PROGRESSIVE WITH THE TROUGH ALLOWING BROAD SCALE RIDGING TO
MOVE IN FOR NEXT WEEKEND WHILE THE GFS KEEPS THE AREA UNDER A
LONGWAVE TROUGH. EITHER WAY HAVE TRENDED TEMPERATURES TO NEAR OR
SLIGHTLY BELOW NORMAL VALUES THURSDAY.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
WEAK SFC WAVE OVER SRN INDIANA TO RIPPLE EAST THRU THE OHIO
VALLEY THIS AFTERNOON INTO EARLY EVENING ALONG E-W ORIENTED
FRONTAL BOUNDARY. CONVECTION WILL DEVELOP AHEAD OF THIS LOW IN THE
MODERATELY UNSTABLE AIRMASS ACRS SRN OHIO AND NRN KY THIS AFTN.
THERE WILL BE A 3 TO 4 HOUR PERIOD WHERE SCATTERED THUNDERSTORMS
WILL AFFECT THE TAF SITES. SOME OF THE STORMS MAY CONTAIN GUSTY
WINDS AND HAIL. CIGS WILL CONTINUE TO LIFT AND IMPROVE AHEAD OF
THIS CONVECTION. HAVE USED VCTS TO IDENTIFY THE BEST PERIOD FOR
THUNDERSTORMS. IN THE WAKE OF THE CONVECTION AND THE SFC WAVE...
THE FRONT WILL LIKELY SAG A BIT FURTHER SOUTH TONIGHT.

LOW CEILINGS AND FOG WILL REDEVELOP TONIGHT. EXPECT IFR TO LIFR
TO DEVELOP ACRS ALL TAF SITES.

IFR CIGS/VSBYS WILL IMPROVE TO MVFR FRIDAY MORNING AND THEN TO
VFR LATER FRIDAY AFTN.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES LIKELY WITH IFR CEILINGS
POSSIBLE SATURDAY AFTERNOON INTO SUNDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...HAINES
AVIATION...AR
Hazardous weather outlook, Apr 28, 4:15 PM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT THU APR 28 2016

OHZ026-034-035-291100-
HARDIN-MERCER-AUGLAIZE-
415 PM EDT THU APR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042>046-051>056-060>065-
070>074-077>082-088-291100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-SHELBY-LOGAN-UNION OH-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
415 PM EDT THU APR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION THIS AFTERNOON
AND INTO THE EVENING HOURS. ISOLATED DAMAGING WINDS AND HAIL WILL
BE POSSIBLE. IN ADDITION WITH THE BOUNDARY AND AREA OF LOW
PRESSURE CANNOT RULE OUT AN ISOLATED TORNADO AS WELL. FLOODING
WILL BE AN ADDITIONAL CONCERN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 28, 6:24 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT THU APR 28 2016

OHZ063-073-080-282300-
ROSS OH-FAYETTE OH-HIGHLAND OH-
624 PM EDT THU APR 28 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ROSS...SOUTHEASTERN
FAYETTE AND NORTHEASTERN HIGHLAND COUNTIES UNTIL 700 PM EDT...

AT 624 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
GREENFIELD...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
GREENFIELD...BAINBRIDGE...NORTH FORK VILLAGE...FRANKFORT...SOUTH SALEM...
RAINSBORO...BOURNEVILLE...AUSTIN...KNOCKEMSTIFF...SUMMITHILL...PAINT CREEK
STATE PARK...NEW MARTINSBURG AND LATTAVILLE.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3922 8346 3943 8347 3947 8308 3933 8303
      3919 8306
TIME...MOT...LOC 2224Z 268DEG 26KT 3932 8340

HATZOS
Special weather statement, Apr 28, 6:31 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
631 PM EDT THU APR 28 2016

OHZ063-072-282300-
CLINTON OH-FAYETTE OH-
631 PM EDT THU APR 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLINTON AND
NORTHERN FAYETTE COUNTIES UNTIL 700 PM EDT...

AT 630 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SABINA...
MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...SABINA...WASHINGTON...JEFFERSONVILLE...
BLOOMINGBURG...MILLEDGEVILLE...OCTA...JASPER MILLS
AND MADISON MILLS.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 63 AND 76.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3948 8366 3960 8365 3971 8351 3970 8332
      3968 8328 3951 8328
TIME...MOT...LOC 2230Z 242DEG 22KT 3954 8365

HATZOS
Local storm report, Apr 28, 6:42 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
642 PM EDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             4 WSW XENIA             39.66N 84.01W
04/28/2016  E1.00 INCH       GREENE             OH   PUBLIC

&&

HICKMAN
Local storm report, Apr 28, 6:45 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
645 PM EDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             3 SW XENIA              39.65N 83.98W
04/28/2016  E1.00 INCH       GREENE             OH   PUBLIC

            NICKEL TO QUARTER SIZE HAIL REPORTED.

&&

HICKMAN
Local storm report, Apr 28, 6:50 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             XENIA                   39.69N 83.94W
04/28/2016  M1.00 INCH       GREENE             OH   TRAINED SPOTTER

&&
Local storm report, Apr 28, 6:54 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 PM EDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             1 WNW BOURNEVILLE       39.29N 83.17W
04/28/2016  M0.75 INCH       ROSS               OH   TRAINED SPOTTER

            PEA TO PENNY SIZED HAIL

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 10:28 AM EDTSpecial Weather StatementILNWarren32 min
Apr 28, 4:21 PM EDTSpecial Weather StatementILNHocking24 min
Apr 28, 4:27 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking33 min
Apr 28, 4:53 PM EDTSevere Thunderstorm WarningILNHocking37 min
Apr 28, 5:07 PM EDTSpecial Weather StatementILNPreble23 min
Apr 28, 5:19 PM EDTSpecial Weather StatementILNMontgomery26 min
Apr 28, 5:29 PM EDTSpecial Weather StatementILNPreble31 min
Apr 28, 5:44 PM EDTSpecial Weather StatementILNMontgomery31 min
Apr 28, 6:12 PM EDTSpecial Weather StatementILNGreene33 min
Apr 28, 6:20 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery25 min
Apr 28, 6:24 PM EDTSpecial Weather StatementILNRoss36 min
Apr 28, 6:31 PM EDTSpecial Weather StatementILNFayette29 min
Apr 28, 6:34 PM EDTSevere Thunderstorm WarningILNClinton, Greene41 min
Apr 28, 6:39 PM EDTSevere Thunderstorm WarningILNRoss36 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.